Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7725
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAlsedà i Soler, Lluíscat
dc.contributor.authorJuher, J.cat
dc.contributor.authorMumbrú i Rodriguez, Perecat
dc.date.accessioned2009-04-14T08:28:07Z-
dc.date.available2009-04-14T08:28:07Z-
dc.date.issued2001cat
dc.identifier.issn1088-6826cat
dc.identifier.urihttp://hdl.handle.net/2445/7725-
dc.description.abstractThis paper deals with the relationship between the periodic orbits of continuous maps on graphs and the topological entropy of the map. We show that the topological entropy of a graph map can be approximated by the entropy of its periodic orbits.eng
dc.format.extent7 p.cat
dc.format.mimetypeapplication/pdfeng
dc.language.isoengeng
dc.publisherAmerican Mathematical Societycat
dc.relation.isformatofReproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.jstor.org/stable/2668827cat
dc.relation.ispartofProceedings of the American Mathematical Society, 2001, vol. 129, núm. 10, p. 2941-2946.cat
dc.rights(c) American Mathematical Society, 2001cat
dc.subject.classificationDinàmica topològicacat
dc.subject.classificationEntropiacat
dc.subject.otherMaps of trees and graphseng
dc.subject.otherTopological dynamicseng
dc.titleA note on the periodic orbits and topological entropy of graph mapseng
dc.typeinfo:eu-repo/semantics/articleeng
dc.typeinfo:eu-repo/semantics/publishedVersion-
dc.identifier.idgrec183648cat
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
183648.pdf222.09 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.